RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Math. Nachr., 2013, том 286, выпуск 5, страницы 518–535 (Mi matna6)  

Extension of the notion of a gap to differential operators defined on different open sets

V. I. Burenkov, E. Feleqi

Dept. of Pure and Appl. Mathematics, University of Padova, Via Trieste n. 63, 35121 Padova, Italy

Аннотация: In this paper the notion of a gap between two linear operators is extended to the case of linear differential operators defined on different open sets. Estimates of the gap between second order uniformly elliptic partial differential operators subject to homogeneous Dirichlet boundary conditions defined on different open sets $\Omega_1$ and $\Omega_2$ are obtained in terms of the geometrical characteristics of vicinity of $\Omega_1$ and $\Omega_2$. These estimates can be used for obtaining spectral stability estimates for the eigenvalues and eigenfunctions of the aforementioned operators.

DOI: https://doi.org/10.1002/mana.201100073


Реферативные базы данных:

Тип публикации: Статья
MSC: Primary 47F05, 47A55, 47A05; Secondary 35J25
Поступила в редакцию: 17.03.2011
Исправленный вариант: 15.09.2011
Принята в печать:17.09.2011
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/matna6

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:14

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019